Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

How to manage bilateral pitting edema in rheumatoid arthritis ?

my mother 50yr suffering from rheumatic arthritis since last 3yr she is on tab.wysolone5mg od, tab.methotrexate 5mg twice wkly,tab.folvite 5mg od,tab.calten-d bilateral pitting edema on legs since two days.please give mananement
Asked On : Fri, 14 Jan 2011
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
The most probable cause of pitting edema is Tab. wysolone
Now-a-days wysolone is not prefered for RA, but the safer steroid, if needed, is Deflazacort. So what your mother need right now is steroid withdrawl, otherwise its side effect will cuae lot more damege , switch over to Tab. Deflazacort 30 mg than decresing it over the period. Add Tab. Leflunomide 10 mg in the treatment . Monitor the treament response with ESR & CRP every 15 days. Also add some joint preserving preparation such as Cap. Rejoint BD also
TAke Care
Answered: Tue, 18 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor